# SDR 07FDEA04119

- Difficulty date: September 20, 2007
- Submitted: September 20, 2007
- Operation: Air carrier
- Aircraft: N719FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 388
- Aircraft time: 38,387 hours, 23,847 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53773676200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SKIN INNER COUPLING PLATE AT C19, P53-54 REPAIR PERFORMED BY BLEND OUT UNTIL CORROSION REMOVAL IAW REA 6-5313-70343 AND   RAS/DABRE/700324/2003 ISS A.
